Title

A numerical study of the utility-indifference approach for pricing American options

RIS ID

143403

Publication Details

Yan, D., Zhu, S. & Lu, X. (2020). A numerical study of the utility-indifference approach for pricing American options. Computers and Mathematics with Applications, 80 (5), 894-905.

Abstract

2020 Elsevier Ltd Utility-indifference approach is a useful approach to be adopted for pricing financial derivatives in an incomplete market and is an ongoing hot research topic in quantitative finance. One interesting question associated with this approach is whether or not it renders to the same option prices, degenerately, when the market becomes infinitesimally close to a complete market. The answer for such a question has been provided for European-style options as there is a well-documented theoretical proof in Davis et al. (1993). However, a theoretical proof for the case of pricing American-style options is unavailable at this stage and the answer for this question must be at least numerically confirmed before it can be comfortably used to price American-style options in incomplete markets. The contribution of this paper is to provide such a numerical verification.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.camwa.2020.05.007